# SDR SWAA2015102645350

- Difficulty date: September 11, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 65465305
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FAIL SAFE CHORD CRACKED AT BS 460, STRINGER 14L.  REPAIRED CHORD IAW ER & EA.
